# SDR SIMA991315

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AE
- Make and model: Saab 340B
- Aircraft serial: 340B278
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 6068T7209
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SBP - FLT 3309 - AFTER TAKEOFF AT 800 FT, NR 2 ENGINE COMPRESSOR STALLED AND SHUTDOWN, AND THE OVERTEMP LIGHT ILLUMINATED.  CREW DECLARED AN EMERGENCY AND RETURNED TO SBP.  MAINTENANCE DOWNLOADED FDAU DATA AND FOUND NO EXCEEDANCE RECORDED FOR FLIGHT 3309.  PERFORMED RIGHT ENGINE BORESCOPE INSPECTION WITH NO DISCREPANCIES NOTED.  INSPECTED AND CLEANED RIGHT ENGINE CHIP DETECTOR AND SCAVENGE SCREENS WITH NO DEFECTS NOTED.  PERFORMED ENGINE COMPRESSOR WASH.  REMOVED AND REPLACED RIGHT ENGINE HMU PER GE REQUEST.  PERFORMED LEAK CHECK, GPA RUNS, CTOT, AUTOCOARSEN FUNCTIONAL CHECKS.  PERFORMED TEST FLIGHT AND RETURNED AIRCRAFT TO SERVICE.  (M)
